MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-34
Medical Device Problem Codes Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Fatigue (1849); Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the implant of this 34mm transcatheter aortic bioprosthetic valve (tav), mild paravalvular leak was noted.No treatment was required.Approximately three years, two months following valve implant, valve failure was reported.The primary mode of valve failure was structural valve deterioration: predominant aortic regurgitation (ar) with severe hemodynamic valve deterioration.This was characterized by a new occurrence or increase of 2 grades of intra-prosthetic aortic regurgitation resulting in severe ar.The patient was enrolled in a clinical study with existing, baseline valve failure to determine whether a redo-transcatheter aortic valve replacement procedure, tav-in-tav, was appropriate.Subsequently, the patient was treated with re-intervention for the failed tav.A non-medtronic valve was implanted within the medtronic tav.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received indicated the study baseline transthoracic echocardiogram (tte) identified severe total aortic prost hetic regurgitation with severe prosthetic transvalvular regurgitation.Moderate mitral valve regurgitation was also identified.
 
Additional Manufacturer Narrative
Updated data: a1, b5, d4, h4, h6 corrected data: a2, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Corrected data: additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the nyha class iii symptoms noted was specifically fatigue.
 
Event or Problem Description
Additional information received indicated that prior to the valve-in-valve procedure the patient experienced nyha class iii heart fa ilure symptoms.The patient was admitted to the hospital for nine days for the redo-transcatheter aortic valve replacement procedure.
 
Additional Manufacturer Narrative
Updated data: b2, b5, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23993365
Report Number9617601-2026-00122
Device Sequence Number10530667
Product Code NPT
UDI-Device Identifier00763000370718
UDI-Public(01)00763000370718(17)231011
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2023
Device Model NumberEVOLUTFX-34
Device Catalogue NumberEVOLUTFX-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/13/2026
02/10/2026
03/09/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/09/2026
03/06/2026
03/23/2026
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic